# SDR C77A310593

- Difficulty date: September 8, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 4,985 hours, 2,920 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 003630
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,921 hours, 3,529 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TURN ON. POWER UNIT FAILED.
